# SDR FDEA201710032828

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Cracked
- Location: Bs 715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 715, RBL 27.5 FOUND CRACKED.  THE SEAT TRACK WAS REPLACED BETWEEN BS 705 TO 745 IAW SRM 53-00-52-2R, FIG 201, REPAIR 1. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
